# SDR ZW0A0105201

- Difficulty date: July 10, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49379
- Aircraft time: 37,557 hours, 21,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND IN THE AFT CARGO COMPT THE BOTTOM OF THE DOOR THRESHOLD WAS CORRODED FROM STA 1162 TO 1205.  REMOVED SPACER.  FABRICATED NEW SPACER PER SRM 53-05, FIG 63 SHEET 8.  INSTALLED HI-LOKS PER SRM 51-30-5 AND INSTALLED SEALER PER SRM 51-20-0.
